# SDR SWAA2024080521208

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 39,467 hours, 18,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP ON AFT LEFT SIDE OF THE AIRCRAFT<[01] REMOVED AND REPLACED AFT LEFT EMERGENCY LIGHT BATTERY PACK (AT SEAT 21A) PER AMM 33-51-06. ALL LIGHTS OPS CK GOOD.
